# SDR AALA20141230001

- Difficulty date: December 30, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 84,353 hours, 13,497 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: S210T160113
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURIZATION LOST AT FL 370.  EMERGENCY DECENT ACCOMPLISHED NO MASKS DEPLOYED. DIVERTED, EMERGENCY DECLARED, AND LANDED UNEVENTFULLY.   REPLACED CABIN ALTITUDE PRESSURE CONTROLLER IAW MM 21-31-00.  ACCOMPLISHED CABIN CONTROLLER BITE TEST IAW MM 21-31-00.  NO FAULT NOTED.  ACCOMPLISHED ACFT PRESSURIZATION IAW MM 21-31-01, FOUND NORMAL.
